Skip to Content

Lisinopril - will it elevate liver enzimes?

Responses (1)

Marvell 30 Apr 2013

Sometimes lisinopril may elevate liver enzymes, but in those cases lisinopril should/will be discontinued.

Hepatic side effects associated with the use of ACE inhibitors have included a rare syndrome that begins with cholestatic jaundice and progresses to fulminant hepatic necrosis and (sometimes) death. Experts recommend discontinuation of therapy with this drug if jaundice or markedly elevated hepatic serum enzymes develop.

https://www.drugs.com/sfx/lisinopril-side-effects.html

Dumpster Diver 1 May 2013

Dear Marvell, Thankx for the relevant info and educating link. I take Lisinopril,
and since I have Hep C and elevated liver enzymes, I will bring this up with
my primary Dr. next appt. I have refused treatment for many years, so I no
longer see my gastronologist(sp?) your friend,~~DD~~ Take Care**

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions